# SDR SWIA202162681

- Difficulty date: July 17, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 38,096 hours, 37,657 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF INTERCOSTAL BETWEEN RBL 9.0 & RBL 27.0 CORRODED IN MULTIPLE PLACES   (FS 559+96)    (FILED CLOSED)    FOUND CORROSION TO BE OUT LIMITS IAW CRJ200 SRM 53-00-00 REMOVED CROSSBEAM CAP AT FS559+96 RBL9 TO RBL27 IAW CRJ200 SRM 51-42-06 FABRICATED REPLACEMENT CROSSBEAM CAP IAW CRJ200 SRM 51-42-06 FOUND LIGHT SURFACE CORROSION ON FRAM AT FS 559+96 RBL9 TO RBL27 ORIGINAL MATERIAL THICKNESS 0.063" REMOVED 0.001" REMAINING THICKNESS 0.062" DAMAGE IN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-00 INSTALLED CROSSBEAM CAP IAW CRJ200 SRM 51-42-06 APPLIED SURFACE TOP COAT AS REQUIRED IAW CRJ200 SRM 51-25-00  / CALIBRATED TOOLS USED: / DEPTH GAUGE AG1186 CAL DUE 01-22
